what should I do... this happens all the time,, and I still don't sleep,,, any suggestions
I take 450mg of trazodone before bed , still awake 2 hours later plus an ambien?
- 26 Mar 2018 by prince3121
- 2 March 2019 (11 weeks ago)
- ambien, depression, headache, anxiety, insomnia, fibromyalgia, sleep disorders, trazodone, major depressive disorder, sleep, sleep disorder
I used to take trazodone years ago but gradually went off. It made me too foggy the next day. My Dr suggested I go to a lower dose and it seemed to help at the time but still did not get good sleep. My new Dr just prescribed Ambien 5 mg. Will try tonight and see. If you want to stay on trazodone maybe reduce the dosage and see if that doesn't work for you. Hope we both get some sleep. .
I can tell you that I have taken trazodone and it's really not a safe drug in my experiences with it. Honestly I would taper down off that medication and ask your doctor to prescribe you the generic pill called quitiapin or better known as seriquil, which is the name brand of this medication. Have your doctor prescribe 200mgs to start with., Than gradually raise it to 400 mgs, and if that doesn't work then eventually have your doctor raise it to 800mgs, or two of the 400s at night to sleep. Honestly I have insomnia problems myself and have gone through what your experiencing. I was and am still taking seriquil myself at now the maximum dose of 800mgs to sleep and works very well for me. All I can say is to try it, and you be the judge of how it works for you. Hope my advice helps you make a decision hopefully for the better so you can gain control of your sleeping problem and have a good night's sleep
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Apr 2019 • 5 answers
Updated 7 Oct 2018 • 4 answers
Updated 27 Oct 2015 • 11 answers
Updated 7 Feb 2016 • 7 answers
Updated 21 Feb 2019 • 1 answer